# SDR COMA9710461

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655005
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 5720-581-01I ON LEFT WING, 2C INSPECTION, FOUND BOTH AILERON CABLES WORN BADLY AT NACELLE FAIRLEADS.  REPLACED CABLES IAW EMB 120 MM.
